# SDR UALA2012110806426

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 91,861 hours, 11,060 cycles
- Engine: Pwa PW4056
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO APU DUCT PRESSURE.    REPLACED APU ASSY, OPS TEST GOOD.  NO LEAKS.
